Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Week Ten And Higher Dose Accutane

Entry posted


Hello and what a late post this is!

Nearly two weeks into a higher dose of 60mg and I am peeling! My goodness it's like my face is falling off.

Of course as soon as I replaced my good moisturiser I'd ran out of (used a crappy one) it's not half as bad :)

I've broken out a bit on my cheeks but that's clearing up now and my chin is smooth as silk ;)

My hands and arms are really itchy dry and red but im just putting on as much moisturiser as I can.

Will update on Tuesday, sorry this one is late!

cf x

  Report Entry

1 Comment

Posted · Report

What lotion do you use on your face!!

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now